| Catalog Number |
NNU8LPT |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent an ultrasound guided percutaneous drainage catheter placement procedure using a navarre universal drainage catheter.Post procedure, the drainage catheter connector was reportedly fractured and leaking.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.